Late Local Anaesthetic Toxicity After Infraclavicular Block Procedure [Turk J Anaesthesiol Reanim]
Turk J Anaesthesiol Reanim. 2015; 43(3): 199-201 | DOI: 10.5152/TJAR.2015.50023  

Late Local Anaesthetic Toxicity After Infraclavicular Block Procedure

Hansa İnceöz, Zehra Baykal Tutal, Münire Babayiğit, Akın Kepek, Eyüp Horasanlı
Keçiören Training And Research Hospital, Clinic Of Anaesthesiology And Reanimation, Ankara

Local anaesthetic (LA) toxicity is the most fatal complication of peripheral nerve block techniques. Accidental intravascular application or use of doses above the safety range are the most common cause of toxicity. Bupivacaine is a long-acting LA frequently used for long procedures or those associated with significant post-procedural pain. Fatal central nervous system and cardiovascular system toxicity are described. In this paper, we reported a young patient who showed LA toxicity symptoms 7 h after an infraclavicular peripheral block.

Keywords: Infraclavicular block, local anaesthesia, drug toxicity


İnfraklaviküler Blok Sonrası Geç Dönemde Gelişen Lokal Anestezi Toksisitesi

Hansa İnceöz, Zehra Baykal Tutal, Münire Babayiğit, Akın Kepek, Eyüp Horasanlı
Keçiören Eğitim ve Araştırma Hastanesi, Anesteziyoloji ve Reanimasyon Kliniği, Ankara, Türkiye

Lokal anestetik (LA) toksisitesi periferik sinir bloğu tekniklerinin mortalitesi en yüksek komplikasyonudur. LA’ların yanlışlıkla intravasküler uygulanması ya da emniyet sınırının üzerindeki dozlarda kullanımı toksisitenin en sık nedenleridir. Bupivakain etki süresinin uzun olması nedeniyle uzun süreli girişimlerde tercih edilen bir lokal anestetiktir. Ölümcül seyredebilen santral sinir sistemi ve kardiyovasküler sistem toksisitesi bilinmektedir. Biz bu olgu sunumunda lateral sagittal yaklaşım ile infraklaviküler blok uygulanan genç hastada yedi saat sonra gelişen ve bulguları belirgin olmayan lokal anestezi toksisitesini sunmayı amaçladık.

Anahtar Kelimeler: İnfraklaviküler blok, lokal anestezi, ilaç toksisitesi


Hansa İnceöz, Zehra Baykal Tutal, Münire Babayiğit, Akın Kepek, Eyüp Horasanlı. Late Local Anaesthetic Toxicity After Infraclavicular Block Procedure. Turk J Anaesthesiol Reanim. 2015; 43(3): 199-201

Corresponding Author: Hansa İnceöz, Türkiye


TOOLS
Full Text PDF
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar